Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The corona property for bounded analytic functions in some Besov spaces

Author: Artur Nicolau
Journal: Proc. Amer. Math. Soc. 110 (1990), 135-140
MSC: Primary 46J15; Secondary 46E35
MathSciNet review: 1017007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the corona theorem for the algebra of bounded analytic functions in the unit disc which are in the Besov space $ {B_p},1 < p < \infty $, is proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 46E35

Retrieve articles in all journals with MSC: 46J15, 46E35

Additional Information

Keywords: Corona theorem, Besov space
Article copyright: © Copyright 1990 American Mathematical Society